|missing the exact time
Apr 21, 2012
bit worried about the window period i have in times to administer drugs.
| Response from Mr. Vergel
No, I would not worry about that kind of delay. The medications you are taking stay in your blood for a few days and a variation of plus or minus 1-2 hours will not out you at danger. But try not to ever miss doses!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- AIDS Infection Risk Blowjob From A Prostitute
- Burning Penis After Swallowing Worried I Have HIV
- Coated Tongue After Having Sex During Period Worried I Have HIV
- Dry Cough After Licking Penis Worried I Have HIV
- Flu Symptoms After Bj Worried I Have HIV
- Hairy Tongue After Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.